# SDR SWIA2021071459575

- Difficulty date: March 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE LOWER SILL KICKPLATE ANGLE IS CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED PAX DOOR KICK PLATE ANGLE IAW CRJ 700 SRM 51-42-6-001-001-A01 AND 51-42-21-001-001-A01.
